Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 93, NWS Louisville, KY

December 4, 2011Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this river flood warning at Dec 4, 2011, 11:40 PM EST for Jefferson County, Scott County, Indiana. It took effect at Dec 5, 2011, 7:26 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2011, 11:40 PM EST (04:40 UTC)
In effect from
Dec 5, 2011, 7:26 AM EST
Expired
Dec 6, 2011, 2:55 PM EST
In force
31 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 25.21 ft at Dec 5, 2011, 11:00 PM EST.

actionminormoderate102012/0512/0612/07
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WGUS43 KLMK 050440
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1140 PM EST SUN DEC 4 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN INDIANA... 

  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.COPIOUS AMOUNTS OF RAIN THAT HAS FALLEN OVER THE LAST SEVERAL HOURS
 IS CAUSING THE RIVER TO RISE. THE RAIN WILL CONTINUE THROUGH AT
 LEAST MONDAY...ADDING TO THE ALREADY RISING RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. IF YOU ARE AFFECTED BY THESE CRESTS 
TAKE ANY NECESSARY PRECAUTIONS. CONTINUE TO MONITOR NOAA WEATHER 
RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED BY MONDAY MORNING.

&&

INC077-143-051640-
/O.NEW.KLMK.FL.W.0093.111205T1226Z-111206T2015Z/
/DEPI3.1.ER.111205T1226Z.111206T0000Z.111206T1415Z.NO/
1140 PM EST SUN DEC 4 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* FROM MONDAY MORNING TO TUESDAY AFTERNOON.
* AT 10:45 PM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 24.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE
  BOTTOMS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4  
  FEET ON MAY 13 2002.

$$
4 follow-up statements
679 
WGUS83 KLMK 051607
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1107 AM EST MON DEC 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
  BLUE RIVER AT FREDERICKSBURG 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...JEFFERSON...
SCOTT...WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

INC077-143-060407-
/O.EXT.KLMK.FL.W.0093.000000T0000Z-111206T2051Z/
/DEPI3.1.ER.111205T1354Z.111206T0000Z.111206T1451Z.NO/
1107 AM EST MON DEC 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 10:45 AM MONDAY THE STAGE WAS 20.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE 
  MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4  
  FEET ON MAY 13 2002.

$$

INC061-175-060406-
/O.EXT.KLMK.FL.W.0094.111206T0210Z-111206T1345Z/
/FRDI3.1.ER.111206T0210Z.111206T0600Z.111206T0745Z.NO/
1107 AM EST MON DEC 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLUE RIVER AT FREDERICKSBURG.
* FROM THIS EVENING TO TUESDAY MORNING.
* AT 10:30 AM MONDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.7 FEET BY AFTER MIDNIGHT TUESDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY AFTER MIDNIGHT TUESDAY.
* IMPACT...AT 22.0 FEET...BACKROADS IN TOWN FLOOD. WATER APPROACHES US
  150.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.6  
  FEET ON MAY 11 1996.

$$
RL
338 
WGUS43 KLMK 060122
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
822 PM EST MON DEC 5 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN INDIANA...
  MUSCATATUCK RIVER NEAR DEPUTY

AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING.

&&

INC077-143-061722-
/O.EXT.KLMK.FL.W.0093.000000T0000Z-111207T0507Z/
/DEPI3.2.ER.111205T1354Z.111206T0600Z.111206T2307Z.NO/
822 PM EST MON DEC 5 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  7:45 PM MONDAY THE STAGE WAS 24.3 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY 
  AFTER MIDNIGHT TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.3  
  FEET ON JUN 26 2011.

$$
736 
WGUS83 KLMK 061630
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1130 AM EST TUE DEC 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

INC077-143-070213-
/O.EXT.KLMK.FL.W.0093.000000T0000Z-111207T0213Z/
/DEPI3.2.ER.111205T1354Z.111206T0445Z.111206T2013Z.NO/
1130 AM EST TUE DEC 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT 10:45 AM TUESDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE
  BOTTOMS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.0  
  FEET ON MAR 28 2008.

$$
RL
359 
WGUS83 KLMK 061955
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
255 PM EST TUE DEC 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  MUSCATATUCK RIVER NEAR DEPUTY
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT.

THIS IS THE LAST STATEMENT ON THIS HIGH WATER EVENT. 

INC077-143-062025-
/O.CAN.KLMK.FL.W.0093.000000T0000Z-111207T0213Z/
/DEPI3.2.ER.111205T1354Z.111206T0445Z.111206T1900Z.NO/
255 PM EST TUE DEC 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSCATATUCK RIVER NEAR DEPUTY.
* AT  2:45 PM TUESDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:00 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY 
  WEDNESDAY MORNING.


$$
RL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 4, 6:26 PM EST, 5 hours 14 minutes earlier.

Area forecast discussion, Dec 4, 6:26 PM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EST SUN DEC 04 2011

...Updated Aviation Discussion...

.Forecast Update...

Sent out a quick update to account for latest trends in 88D returns
as well as location of sharp temperature boundary across the region.
Rainfall totals so far are closer to what the 18Z GFS has, so have
leaned values for the overnight that way as well. Based on this
change, now looking at up to 2 inches of rain falling over the
northwest forecast area by 12z Monday. Have the one to two inch area
along and west of a roughly Louisville to Bowling Green line, with
lighter amounts to the east.

&&

.Short Term (Tonight and Monday)...

...Flood Watch in Effect through Tuesday Morning...

Precipitation event is underway across west central Kentucky and
southern Indiana this afternoon as a plume of deep moisture from the
Pacific rides on southwest flow aloft into the Ohio Valley. The
plume of deep moisture is just ahead of a frontal boundary that is
currently located from Lake Michigan southwestward to the western
Gulf Coast. Moisture will continue to advect into the area through
the forecast period as front stalls and inverted trough develops
over the CWA and surface low rides along the boundary into Monday.
Meanwhile, additional lift will be provided by the right entrance
region of a 120 knot upper level jet and isentropic ascent from
40-45 knots in the 925-850 mb layer.

Light, to at times moderate rainfall will continue through the
remainder of the afternoon along and north of a line from Bowling
Green to Madison, IN. QPF will be light during this time with a
couple of tenths to a half an inch by this evening. Precipitation
coverage and intensity along and west of I 65 will increase through
the overnight hours and especially from midnight to dawn as deepest
moisture combines with best lift from various sources mentioned
above. By dawn on Monday, 1 to 2 inches is expected to have fallen
north and west of a line from Beaver Dam to Madison, IN, with an
inch or less in areas further east. Areas along the I-75 corridor
should only expect a tenth of an inch or less by dawn on Monday.

As we move into the daylight hours, a widespread 0.5" to 1" of
additional rainfall is expected across the CWA with locally higher
amounts. Total rainfall through the Monday evening should be around
2.5"-3" along and north of the Ohio River tapering to as little as
0.5" in the Lake Cumberland region.

Expect mild overnight lows with the mercury in the lower 50s. A few
of the southern Indiana counties could drop into the low to mid 40s
as the front makes progress into the area toward dawn. Highs on
Monday will not budge a whole lot under heavy sky cover and
rainfall. Look for the mercury to top out in the low to mid 50s in
most spots with only mid and upper 40s in southern Indiana. The Lake
Cumberland region will likely eclipse the 60 degree mark once again.
Rainfall event will continue into Monday night and will be handled
by long term discussion below.

A note worth mentioning. Will put mention of locally heavy rainfall
in the zones, not so much for precipitation intensity, but for
overall QPF. Going back to recent heavy rainfall over the past
couple of weeks areal flooding will be possible. Flood Watch will
remain unchanged and last through the end of the short term forecast
period.

.Long term (Monday Night - Sunday)...

Monday Night through Thursday Night...

...Flood Watch in Effect through Tuesday Morning For Areas Generally
West Of Interstate 65...

Rainfall event will be ongoing at the beginning of the forecast
period as a slow moving inverted trough axis moves east across the
forecast area.  Bulk of the heavies rainfall will be pushing through
our region Monday night and then shifting to the east during the day
on Tuesday.  Consensus of the guidance suggests high PoPs for
tomorrow night and therefore will continue high chances
accordingly.  A bit of spread develops for when the precipitation
should diminish.  For now, will allow PoPs to slowly diminish from
west to east during the day on Tuesday and then ending Tuesday
night.  While the latest model runs have trended drier for Tuesday
night, will maintain a small chance of PoPs in the east for this
package.  However, if the current model trends continue, then
subsequent forecasts will require eliminating PoPs from Tuesday
night.  Colder air will attempt to catch up with the departing
moisture and a window exists for precipitation to change from rain
to snow.  Any snow that does develop will be quite light and no
accumulation is expected.  The main story in this period will be the
excessive rainfall.  Before all said and done...rainfall amounts of
3-5 inches from today through Tuesday looks fairly high in our
western areas, generally west of I-65.  1-2 inch rainfall amounts
for areas east of I-65 still look on target.  Thus, will continue
the flood watch as advertised through Tuesday morning.  Lows Monday
night will cool into the mid-upper 30s in the northwest with 40-45
from I-65 and points east.  Highs Tuesday will have a tough time
climbing into the lower 40s in the north...with mid-upper 40s
elsewhere.  Lows Tuesday night should cool into the lower 30s area
wide.

For Wednesday through Thursday, the models continue to be in pretty
good agreement in the fact that the inverted trough structure
responsible for our rainy weather will move off to the east.  All of
the model data then start to focus on fairly decent mid-level wave
crossing through the plains on Wednesday.  The majority of the
models are pretty deep with the wave and actually allow it to cut
off across OK/N TX/E AR Wednesday afternoon as it continues east.
The 04/12Z GFS continues to be the slowest and strongest with this
mid-level wave, which induces a surface cyclone across northern
AL/GA and west NC by Wed night.  This would bring widespread
precipitation to the area with rain to changing to snow by Thursday
morning.  However, this solution is considered to be an outlier for
several reasons.

First, there is no upstream blocking over the western Atlantic (i.e.
+NAO pattern) which would allow this mid-level wave to deepen as
much as the GFS allows and let it go negative tilt.  Second, the GFS
takes this neg-tilted wave and slides it right into the SE ridge.
That is not likely to happen given how stout the SE ridge has been
so far this season...nor is that meteorlogically correct.  The GFS
ensembles are generally in two camps with one favoring the
operational solution and the others being much more progressive.
The latest 04/12Z Euro, UKMET, and Canadian GEM are all much more
progressive and keep the wave neutral to positively tilted and let
it slide off to the east of here.  Those models develop a system
well east of here and then shunt it offshore.  With this forecast we
have trended our forecast closer to a Euro/Euro Ensemble/GEM
compromise and plan on going dry for Wednesday night through
Thursday night.  It will be cold through the period with
temperatures some 6-10 degrees below seasonal normals.  Highs
Wednesday and Thursday will be in the lower 40s with overnight lows
middle 20s.

Friday through Sunday...

Much of the long range guidance continues to be in decent agreement
with upper level heights rising over the eastern Pacific and western
US with a large scale trough axis developing over the eastern United
States.  This trough should not linger too long as the PV over
Canada shunts off to the northeast.  As this occurs, a secondary PV
over western AK is forecast to drop south into the Bering Straits
will force a downstream ridge off the US west coast and lead to more
troughing from the inter-mountain west into the Plains.  With that
trough out there, the SE ridge returns and we'll be looking at
mainly zonal of west-southwesterly flow aloft through the period.
This will result in a dry forecast with below normal temperatures
through the weekend with a moderation occurring by late in the
weekend.  Highs Friday will likely be in the upper 30s to the lower
40s...but Saturday looks to be the coldest day with highs only
getting into the lower 30s.  Warmer temps look likely by Sunday with
highs in the upper 30s to the lower 40s.  Overnight temps will be
cold as well with lower 20s expected...though Saturday morning could
feature some upper teens in the typical cold locations.

&&

.Aviation (00Z TAF Issuance)...

A cold front currently stretches from near IND to the extreme
western tip of KY. Southwesterly flow ahead of this front is feeding
in plenty of Gulf moisture, producing steady light to moderate
rains. These rains have made it into the KSDF site, but a little
slower at KBWG and should hold off a little longer into KLEX as
well. A low level jet will be more pronounced over the south later
tonight, bringing an increase to the intensity of the rain as well
as some low-level wind shear to KBWG and to a lesser extent to KLEX.
With the strengthening rain will come worse flying conditions as
well. Have solid IFR conditions first at around midnight, then to
KBWG and KLEX near daybreak. Expect poor conditions to continue
through the day Monday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ076>079-083-084-
     089>092.

KY...FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ023>034-038-045-053-
     061>063-070>072.

Update...........RJS
Short Term.......BJS
Long Term........MJ
Aviation.........RJS
Hazardous weather outlook, Dec 4, 6:50 PM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
650 PM EST SUN DEC 4 2011

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072-
060000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-
650 PM EST SUN DEC 4 2011 /550 PM CST SUN DEC 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

RAIN HAS DEVELOPED ACROSS SOUTHERN INDIANA AND WILL OVERSPREAD THE
REGION BY DAWN MONDAY. SIGNIFICANT RAIN TOTALS UP TO 2 INCHES ARE
EXPECTED ACROSS SOUTHERN INDIANA AND ALONG THE OHIO RIVER BY
MONDAY MORNING. PONDING OF WATER WILL BE POSSIBLE DURING THE
HEAVIEST RAINS WITH MINOR FLOODING PROBLEMS ALSO POSSIBLE TOWARD
DAWN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIDESPREAD RAIN IS EXPECTED TO CONTINUE MONDAY AND TUESDAY ACROSS
SOUTHERN INDIANA AND EXTREME NORTH CENTRAL KENTUCKY. TWO TO LOCALLY
AS MUCH AS 4 INCHES OF RAIN ARE POSSIBLE FOR THE ENTIRE EVENT. EXPECT
SOME FLOODING OF OPEN FIELDS AND LOW WATER CROSSINGS. STREAMS AND
RIVERS MAY EASILY RISE ABOVE FLOOD STAGE ONCE AGAIN. A FLOOD WATCH
HAS BEEN ISSUED. BE SURE TO MONITOR THE LATEST RIVER FORECASTS AND
REMEMBER TO NEVER DRIVE INTO FLOODED AREAS ON ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE ASKED TO REPORT HEAVY RAINFALL AND INSTANCES OF
FLOODING TO THE NATIONAL WEATHER SERVICE FROM LATE TONIGHT THROUGH
TUESDAY.

KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-060000-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
650 PM EST SUN DEC 4 2011 /550 PM CST SUN DEC 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIDESPREAD SOAKING RAINS BETWEEN ONE AND TWO INCHES ARE LIKELY
MONDAY AND TUESDAY ACROSS THE BLUEGRASS AND LAKE CUMBERLAND
REGIONS. THIS RAIN MAY CREATE PONDING OF WATER ON OPEN FIELDS AND
BRING SMALL STREAMS TO BANKFULL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BJS/MJ/RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 12:07 AM ESTRiver Flood WarningLMKHarrison, Washington36 hr
Dec 5, 8:04 AM ESTAreal Flood AdvisoryLMKDubois6 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.